| Model Number |
INTERNALBRACE LIGAMENT |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the ar-1688-cp, the eyelet has pulled completely through the anchor body after being inserted.The case was completed by using a new ar-1688-cp additional information provided 6/15/21: the procedure was an internal brace.The device did not break in the patient.No broken pieces reported.No patient harm.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.